Going off of estradiol+norethindrone acetate 1.0mg/0.5mg (Generic of Activella)
I have been taking this since last September. I now have a new fibroid and a new ovarian cyst. (strange as these should really not form after menopause). My new GP has said she is really not happy with people taking HRT (especially with a family history of ovarian cancer). So I will stop next week. I have not had a period since May 2009. My hot flashes stopped in September when I started taking this.
The main issue I have to deal with is that my Synthroid dose changed when I started taking this. It had to be INCREASED! I know my thyroid will be whacky and I need it monitored!! I read on this board recently that taking HRT ONLY DELAYS THE MENOPAUSE SYMPTOMS AND I DON'T WANT THAT!! I just want to get through this!
Has anyone stopped taking this medicine (Activella or its generic) and can you let me know what occurred?? I am worried about stopping but also worrying about continuing!
Last edited by hopalong_too; 05-02-2010 at 09:45 PM.